# SDR DALA13049193307

- Difficulty date: September 13, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 42,876 hours, 5,624 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FOUND CORRODED AT FRAME 53.1.   CORROSION REMOVED IAW SRM 51-74-00, FR 49:THK.   FOUND OUT OF LIMITS IAW SRM 53-31-15 FIG 101.  DAMAGED SEAT TRACK REMOVED AND NEW INSTALLED IAW SRM 5 1-42-11.
